Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Severe acne, large infected cysts, oily skin. Taking melatonin. Causes and treatment?

Hi, I am 30 and just started having major acne , i beleive its caused from taking melatonin . its now been 6 months since i stopped taking it and it doesnt seem to be getting better. i have never had acne before and now have severe very large infected cysts and very oily scin for the first time. how can i get my system to go back to normal? Thanks
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  679
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Since the problem is hormone induced you can start on T.Diane35 from day5 of menstrual cycle for 21days for consecutive 3months along with topicalDerivaCMS in the night.Topical medicine can cause drying effect.So use Acnemoist or any other moisturiser by day.Continue this and report to me later.If not responding let us consider starting on oral Isotretinoin.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor